# SDR CA081118004

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Part time: 24,324 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT AT NIGHT IN HEAVY RAIN, FLIGHT CREW GOT NR 2 HYD PUMP CAUTION FOLLOWED BY TOTAL LOSS OF QUANTITY IN NR 2 HYD SYS.  LEVELED AT F110 FOLLOWED QRH, DECLARED PAN, BRIEFED F/A AND PASSENGERS ON RETURN TO BASE FOR NORMAL LANDING WITH PRECAUTIONARY SERVICES IN ATTENDANCE. LINE MAINT INVESTIGATION AND CONFIRMED DEFECT, TRACED LEAK TO `RIGID LINE` P/N  82970009-325. WALL OF LINE FOUND CRACKED ADJACENT TO AN END FITTING. RIGID LINE REPLACED WITH NEW ITEM. AS ENGINE DRIVEN HYD PUMP WAS RUN IN FLIGHT FOR LONGER THAN FIFTEEN MINUTES, IT WAS ALSO REPLACED AS REQUIRED BY ACFT MANUAL. ALL SYS FUNCTIONED IAW THE AIRCRAFT`S MM.  THE ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
